# SDR SWAA2023052544290

- Difficulty date: May 2, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD UPPER HORIZONTAL STABILIZER SLIDING SEAL CRACKED FOR AND AFT.<[01] DUPLICATE WRITE UP; SEE FAULT # TTG8Q00KT349 (LINE #1110) FOR CORRECTIVE ACTION;[02] VERIFIED DUPLICATE WRITE UP; SEE FAULT # TTG8Q00KT349 (LINE #1110) FOR CORRECTIVE ACTION
